# SDR CHIR0297

- Difficulty date: November 20, 2009
- Submitted: November 21, 2009
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7257255
- Part serial: 45275
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON 11/18/09 OUR REPAIR STATION PERFORMED AN INSPECTION ON A FUEL CONTROL P/N 7257255, PILOT VALVE P/N 6028T23G01, THAT WERE IN AN FAR135.415 SERVICE DIFFICULTY REPORT CONTROL NUMBER CA090820007, INCIDENT DATE 8/16/09, REPORT DATE 10/23/2009 6:57:53 AM. OUR INITIAL INSPECTION REVEALED THIS FCU WAS CONTAMINATED FROM AN EXTERNAL SOURCE (MOST LIKELY CAME FROM FUEL PURIFIER WHICH WAS NOT PROVIDED FOR INSPECTION).THERE WERE NO MECHANICAL IRREGULARITIES, OR SIGNS OF IMPROPER ASSEMBLY.
